# SDR MWEA98466

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958227
- Condition: Mismanufactured
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FUSELAGE STATION 907 FROM LONGERON 29R TO 28R IS OF THE WRONG INTERCOSTAL THICKNESS.  REMOVED OLD PART FABRICATED AND INSTALLED REPLACEMENT PART USING APPROACH DATA.
